# SDR UALA2012091705238

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM T-CAP CORRODED AT BS 324, RBL 50 - RBL 60.   REMOVED DAMAGED SECTION OF T-CAP AND MACHINED A NEW CHORD AND SPLICE ANGLE & INSTALLED PER SRM 53-10-08, REPAIR 1. PER SRM, TABLE 202, THIS IS A CAT B REPAIR AND REQUIRES FUTURE NDT INSPECTIONS BEGINNING AT 37,500 TOTAL AIRFRAME CYCLES, AND EVERY 12,000C THEREAFTER.  CURRENT PTC IS 21462.
